A bound on the geometric genus of projective varieties
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 8 (1981) no. 1, pp. 35-68
Cet article a éte moissonné depuis la source Numdam
@article{ASNSP_1981_4_8_1_35_0,
author = {Harris, Joe},
title = {A bound on the geometric genus of projective varieties},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
pages = {35--68},
year = {1981},
publisher = {Scuola normale superiore},
volume = {Ser. 4, 8},
number = {1},
mrnumber = {616900},
zbl = {0467.14005},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ASNSP_1981_4_8_1_35_0/}
}
TY - JOUR AU - Harris, Joe TI - A bound on the geometric genus of projective varieties JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze PY - 1981 SP - 35 EP - 68 VL - 8 IS - 1 PB - Scuola normale superiore UR - http://geodesic.mathdoc.fr/item/ASNSP_1981_4_8_1_35_0/ LA - en ID - ASNSP_1981_4_8_1_35_0 ER -
%0 Journal Article %A Harris, Joe %T A bound on the geometric genus of projective varieties %J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze %D 1981 %P 35-68 %V 8 %N 1 %I Scuola normale superiore %U http://geodesic.mathdoc.fr/item/ASNSP_1981_4_8_1_35_0/ %G en %F ASNSP_1981_4_8_1_35_0
Harris, Joe. A bound on the geometric genus of projective varieties. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 8 (1981) no. 1, pp. 35-68. http://geodesic.mathdoc.fr/item/ASNSP_1981_4_8_1_35_0/
